# SDR AALA202109133905

- Difficulty date: August 27, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN PRESSURE DECK WEB LOCATED AT STA 663, LEFT BUTT LINE 31.83-40. INSTALLED -1 DOUBLER AND -2 FILLER PER SRM 57-10-10-2R-3.
